| Model Number |
0684-00-0568-01U |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During an emergency support program call, an icu registered nurse (rn) with the cardiosave intra-aortic balloon pump (iabp) in standby, attempted to aspirate the sensation plus 7.5fr.40cc intra-aortic balloon (iab) inner lumen and obtained less than 1 one cubic centimeter of blood; the inner lumen was determined to be clotted.The inner lumen was advised to be capped and labeled "do not use, risk of thrombus." the fiber optic pressure signal remained functional and provided the most reliable available arterial pressure waveform.Alternative arterial pressure source requirements were reviewed if the fiber optic signal became unavailable or inadequate.No harm or injury to the patient was reported.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.